# SDR SWAA2022022820498

- Difficulty date: November 13, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 41,414 hours, 24,578 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING: STIFFENER ON PANEL ABOVE DEFLECTION RIB IS CRACKED. / REMOVED AND REPLACED PER SRM 51-40-02.
